Follow Us
https://www.thebody.com/author/keith-henry

Latest by Keith Henry, M.D.

Q&A: Ask the Experts

can'T sleep.

I can'T sleep since I resumed taking my arv.how long is this sleeplessness supposed to last.

Q&A: Ask the Experts

Switch from Atripla to Trivicay/Truvada.

Hello Dr. Keith: I'm writing due to the following situation: I'm 25YO and was diagnosed positive 5 years ago. I've been on Atripla in the last 4 years with some of the classical side effects, such as vivid dreams, insomnia, fatigue, difficulty to con...

Q&A: Ask the Experts

High CD4, RBC, WBC and Platelet cause of cancer

Hello, My CD4, RBC , WBC and Platlet counts are so high. I have been taking ART since 2014, and recently i'm having the pain in left arm and neck.. later head spinning and severe headache. and later chest pain.. then went to consult doctor and he sug...

Q&A: Ask the Experts

Drug holiday between Atripla and Genvoya

I was given a new prescription for Genvoya recently, after being on Atripla for 9 years with good results. Would I be able to take 3 or 4 months off from any medications before starting Genvoya? Would I develop a resistance by doing so?

Q&A: Ask the Experts

Decreases effort tolerance and sob

Is it normal to have decreased effort tolerance and shortness of breath about 2 weeks after starting trixazole and odimune?

Q&A: Ask the Experts

Bone fragility on Tivicay and Truvada

Hi: I've been positive since 1991, t-cells never go above 200 (currently 181, vl undetectable) I've been on Truvada, Norvir, and Prezista for about 3 years and in November 2015 developed resistance to the tenofovir in the Truvada so my doc added Tivi...

Q&A: Ask the Experts

Neutrophil count trending down over last three years

Dear Keith, I've been HIV positive for 7 years. I've been undetectable since my initial diagnosis and have been on Atripla for all of this time. CD4 counts hover around 400. I feel generally in good health, and am in excellent aerobic condition, exe...

Q&A: Ask the Experts

Viraday and high anxiety

Hello Dr. hope you can help me out. I was diagnosed in march with Vl 562345 and cd4 286. I started treatment on viraday and the last test done was beginning august with a drop of vl to 97 and an increase of cd4 to 622. Viraday has really worked wel...

Q&A: Ask the Experts

2 day missed of PEP

Dear Doctor, After an unsafe receptive anal intercourse with a top gay man without sperm (short insertention in my anus of like 5 seconds by his penis) I'm on a PEP-course. I started my PEP-course 4 hours after the unsafe incident. I have to take 1 p...

Q&A: Ask the Experts

Rashes during PEP

I had unprotected sex with sex worker 1 day and i started pep approximately 40 hours later. the side effect were generally nausea and diarrhea. however on the 10th day of the regime i develop rashes all over my face, upper torso, arms and legs. does ...